Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Weak uniform distribution for divisor functions. II


Author: Francis J. Rayner
Journal: Math. Comp. 51 (1988), 331-337
MSC: Primary 11N69; Secondary 11N37
MathSciNet review: 942160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author's methods (reference [4]) are developed further to apply to divisor functions $ {\sigma _i}$ for even values of i. The results of calculations for even values of i in the range $ 4 \leq i \leq 50$ are tabulated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N69, 11N37

Retrieve articles in all journals with MSC: 11N69, 11N37


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0942160-2
Article copyright: © Copyright 1988 American Mathematical Society